# SDR 9622689957

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Failed Insp
- Location: Cabin Door
- Part time: 7,424 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAIN CABIN DOOR EVACUATION SLIDE FAILED INSPECTION.  REPLACED SLIDE.
